Kato Shogo KATO Shogo

ID:9000002157603

Department of Mathematics, Keio University (2008年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • The Generalized t-Distribution on the Circle

    SIEW Hai-Yen , KATO Shogo , SHIMIZU Kunio

    An extended version of <I>t</I> -distribution on the unit circle is generated by conditioning a normal mixture distribution, which is broadened to include not only unimodality and symmetry …

    Ouyou toukeigaku 37(1), 1-16, 2008-04-30

    J-STAGE  References (19)

Page Top